# SDR UIEA2023042400381

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 88,210 hours, 19,748 cycles
- System (JASC): 5200 · Doors
- Part: Relay
- Part number: K00101
- Part serial: NSN
- Condition: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR EICAS MSG IMMEDIATELY AFTER TAKEOFF (APPROX 100' AGL)REMAINED ON AT LEAST THRU 5000' ON DESCENDING, FOR RETURN TO PDX( INSPECTED AND FOUND CARGO DOOR INDICATION INTERMITTENT. TRANSFER TO MDDR 184404, CAT C DUE 04MAY23. MX ACTIONS COMPLIED WITH. PLACARDS INSTALLED. DISPATCH JT 0153Z IAW MEL 52-71-01-01. LOG PG 1749659 REMOVED AND REPLACED GROUND HANDLING RELAY PER B767 SWPM 20-81. OPS CHECKS GOOD PER AMM 52-35-00-912. NO FURTHER DEFECTS FOUND. THIS CLEARS DMI 184404  )
